CureZone   Log On   Join
Re: Took 120mg of Ivermectin. Having visual effects in the morning.
 
paul4uc Views: 2,185
Published: 10 years ago
 
This is a reply to # 2,069,984

Re: Took 120mg of Ivermectin. Having visual effects in the morning.


WOW! That is a MASSIVE dose. The usual recommended single dosage per day is only 0.2 mg /kg, which for me (85kg) is only 17mg.


It probably is nervous damage. You nerves normally can recover though. I had some nervous problems after taking lots of Metronidazole, so have some experience here. Get off the drugs immediately and let your body recover. Get on vitamin B complex supplements, as these are known to be necessary for nerve repair, and start eating more Vitamin B-rich foods such as eggs.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

1.625 sec, (1)